MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DA VINCI XI; SURGEON SIDE CONSOLE, RECONDITIONED

INTUITIVE SURGICAL, INC DA VINCI XI; SURGEON SIDE CONSOLE, RECONDITIONED
Model Number 380723-11
Medical Device Problem Codes Visual Prompts will not Clear (2281); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported complaint.The fse replaced the master tool manipulator (mtm) to resolve the issue.The system was tested and verified as ready for use.Isi did receive the mtm to perform failure analysis (fa).Fa was able to confirm the reported complaint via system logs.No visual defects related to the reported issue were identified during inspection.Functional testing on the surgeon side console fixture test platform system resulted in failure on rjs printed circuit assembly (pca).An aba swap was performed on the gimbal, confirming the rjs pca assembly as the root cause of the failure.To correct the issue, the rjs pca assembly will be replaced.
 
Event or Problem Description
It was reported that during a da vinci-assisted cholecystectomy surgical procedure, the customer called to report repeated faults on the universal surgical manipulator (usm), specifically a 25521 error, which prevented one of the surgeons from controlling arm 4.The intuitive surgical, inc.(isi) technical support engineer (tse) reviewed and confirmed the 25521 error related to the right master tool manipulator (mtm) and verified that the site had disabled mtm.The tse advised the customer that the main surgeon could switch to the other surgeon side console (ssc) to control usm 4 without issues.The customer confirmed that the other surgeon was able to control the arm.The procedure was completed as planned with no report of patient injury.

Brand Name
DA VINCI XI
Common Device Name
SURGEON SIDE CONSOLE, RECONDITIONED
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key25197055
Report Number2955842-2026-25199
Device Sequence Number8889843
Product Code NAY
UDI-Device Identifier00886874115374
UDI-Public(01)00886874115374
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K131861
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380723-11
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/28/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/19/2026
Initial Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/28/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown